MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12968/jowc.2020.0128

Медицинская библиотека · Journal of wound care · 2025

Chemotherapy-induced leg ulcers: a case series.

Rousselot Marion, Mahé Emmanuel, Senet Patricia, Rousselot Philippe, Baudot Nathalie, Moawad Sandra, Schoeffler Amélie, Goujon Elisa, Villemur Béatrice, Lok Catherine, Cuny Jean-François, Guern Aurore Le, Sigal Michèle-Léa, Tella Emilie, Angiodermatology Group of the French Society of Dermatology

СтатьяМногоцентровое исследованиеПеревод в очереди

Аннотация

OBJECTIVE

New therapeutic classes of chemotherapy, including tyrosine kinase inhibitors (TKIs), are being developed, leading to unexpected cutaneous side-effects. The aim was to analyse the development of leg ulcers (LUs) associated with chemotherapy to identify their characteristics and management.

METHOD: A retrospective multicentre study was conducted across nine French dermatology departments and one haematology department. We collected information on cancer history, cofactors of LUs, and management and evolution of the LUs.

RESULTS

The study included 45 patients divided into three groups: hydroxyurea treatment; targeted therapies including TKIs; and taxane treatment. Certain factors were common for arteriovenous leg ulcers, especially advanced age, the frequency of vascular cofactors and the painful nature of the ulcer; however, significant differences were apparent. In particular, the delay between the introduction of chemotherapy and the beginning of the LU. The delay in appearance of the LU was shorter for patients in the taxanes and TKIs groups versus patients treated with hydroxyurea (hydroxyurea versus taxanes: p<0.0001; hydroxyurea versus TKIs: p=0.004). Following the appearance of the LU, treatment was normally stopped (88%), with cicatrisation (91%) occurring within a period of 4.6 months on average. These results confirm the known association of hydroxyurea and LUs; however, other chemotherapies, including targeted therapies and taxanes, appear to be involved.

CONCLUSION

Prescribers should be made aware of skin side-effects of chemotherapies and the risk-benefit of discontinuing chemotherapy for ulcer healing should be raised. Closer monitoring to control identified cofactors of LUs is required in patients receiving this type of chemotherapy, especially if they have LU-predisposing factors.

Для цитирования: Rousselot Marion, Mahé Emmanuel, Senet Patricia, Rousselot Philippe, Baudot Nathalie, Moawad Sandra, Schoeffler Amélie, Goujon Elisa, Villemur Béatrice, Lok Catherine, Cuny Jean-François, Guern Aurore Le, Sigal Michèle-Léa, Tella Emilie, Angiodermatology Group of the French Society of Dermatology. Chemotherapy-induced leg ulcers: a case series.. Journal of wound care. 2025. DOI: 10.12968/jowc.2020.0128.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.